JournalsjemsVol. 24, No. 8pp. 2915–2978

Landau–Ginzburg mirror symmetry conjecture

  • Weiqiang He

    Sun Yat-sen University, Guangzhou, China
  • Si Li

    Tsinghua University, Beijing, China
  • Yefeng Shen

    University of Oregon, Eugene, USA
  • Rachel Webb

    University of Michigan, Ann Arbor; and University of California, Berkeley, USA
Landau–Ginzburg mirror symmetry conjecture cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove the Landau–Ginzburg mirror symmetry conjecture between invertible quasihomogeneous polynomial singularities at all genera. That is, we show that the FJRW theory (LG A-model) of such a polynomial is equivalent to the Saito–Givental theory (LG B-model) of the mirror polynomial.

Cite this article

Weiqiang He, Si Li, Yefeng Shen, Rachel Webb, Landau–Ginzburg mirror symmetry conjecture. J. Eur. Math. Soc. 24 (2022), no. 8, pp. 2915–2978

DOI 10.4171/JEMS/1155